# SDR ABXA20250407071

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,676 hours, 23,406 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7700 · Engine Indicating System
- Part: Module
- Part number: 285T060717
- Part serial: D01487
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RIGHT N1 DID NOT ADVANCE MORE THAN 60%.  RH ENG NOT MAKING TAKEOFF PWR.  ABORTED TAKEOFF, RETURNED TO BLOCKS (BTB).  PERFORMED B767 FIM 71-01 FT 810 (R) PIMU BITE, PIMU FLAGGED EEC/PIMU MODE DISAGREE FAULT. PERFORMED CONTINUITY CHECK FROM EEC TO (R) PIMU D71990 (J6) PIN 22 TO D11788A PIN A10 AND D71986 (J4) PIN 6 TO D11788A PIN A11, CONTINUITY CHECK GOOD PER FIM DIRECTS YOU TO REPLACE (R) PIMU. SWAPPED (R) AND (L) PIMU'S IAW B767 AMM 77-35-02. FAULT FOLLOWED. VERIFIED (R) PIMU IS BAD. RELACED (R) PIMU UNIT WAS BAD FROM STOCK. RETURN A/C TO ORIGINAL CONFIG IAW B767 AMM 77-35-02. A/C REMAIN NO ETOPS. REF LP 39166-21/1 FOR (R) PIMU REPLACEMENT. REF LOG PAGE 39166-20/1.  A/C RETURNED TO SERVICE.
